The adjoint of a positive semigroup
Compositio Mathematica, Tome 90 (1994) no. 1, pp. 99-118
Cet article a éte moissonné depuis la source Numdam
@article{CM_1994__90_1_99_0,
author = {Van Neerven, J. M. A. M. and de Pagter, B.},
title = {The adjoint of a positive semigroup},
journal = {Compositio Mathematica},
pages = {99--118},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {90},
number = {1},
mrnumber = {1266497},
zbl = {0812.47042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__90_1_99_0/}
}
Van Neerven, J. M. A. M.; de Pagter, B. The adjoint of a positive semigroup. Compositio Mathematica, Tome 90 (1994) no. 1, pp. 99-118. http://geodesic.mathdoc.fr/item/CM_1994__90_1_99_0/